Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 429163, 14 pages
http://dx.doi.org/10.1155/2013/429163
Research Article

Positive Almost Periodic Solutions for a Discrete Competitive System Subject to Feedback Controls

1Key Laboratory of Biologic Resources Protection and Utilization of Hubei Province, Hubei University for Nationalities, Enshi, Hubei 445000, China
2Department of Mathematics, Hubei University for Nationalities, Enshi, Hubei 445000, China

Received 27 May 2013; Accepted 12 September 2013

Academic Editor: Xinyu Song

Copyright © 2013 Qinglong Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qinglong Wang, Zhijun Liu, and Zuxiong Li, “Positive Almost Periodic Solutions for a Discrete Competitive System Subject to Feedback Controls,” Journal of Applied Mathematics, vol. 2013, Article ID 429163, 14 pages, 2013. doi:10.1155/2013/429163